# SDR P9RA20050091

- Difficulty date: June 15, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9442
- Condition: Deteriorated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING IN FORWARD CABIN AREA DETERIORATED AND LOSING LIGHTING EFFECT.  REMOVED AND REPLACED 12 LINEAR FEET OF FLOOR TRACK LIGHTING IAW SAFTGLO M/M.
